Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||On a nonlinear second-order difference equation||Journal:||Journal of Inequalities and Applications||Volume:||2022||Issue:||1||First page:||88||Issue Date:||2022||Rank:||~M21a||ISSN:||1025-5834||DOI:||10.1186/s13660-022-02822-z||Abstract:||
We study a nonlinear second-order difference equation which considerably extends some equations in the literature. Our main result shows that the difference equation is solvable in closed form. Some applications of the main result are also given.
|Keywords:||Difference equation, Solvable equation, Closed-form formula, Equilibrium||Publisher:||Springer Link|
Show full item record
checked on Dec 8, 2023
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.